Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Treatment to get rid of thick skin on the penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
User :   iam 25 male, i have thick skin on my penis, i wanna remove it as it is affecting my sex life, what will be the cost for removal of the skin on my penis and where is it done
Doctor :   Hi
User :   hello sir
Doctor :   Let me read your query
User :   i have thick skin on my penis, i wanna get rid of it, what will be the cost for that and where is done
Doctor :   Ok
Doctor :   The condition you are having is called as Phimosis in medical terms
Doctor :   Are you not able to retract the foreskin?
User :   no sir i cant
Doctor :   Ok
Doctor :   Are you married?
User :   no sir, i am having a live-in relationship
Doctor :   Ok
Doctor :   So haven't you been able to have a penetrative intercourse till now?
User :   i can but thick foreskin doesnt help, i cant penetrate properly
Doctor :   Ok
Doctor :   Fine
Doctor :   then it is an indication for you to get it removed
Doctor :   It shall be done by a General Surgeon
Doctor :   nowadays by Urologist
Doctor :   in any hospital
Doctor :   cost depends on the hospital set up
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor